How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32735
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Hello doctor I am suffering from a sort of erectile dysfunction

Resolved Question:

Hello doctor I am suffering from a sort of erectile dysfunction problem for the past 6 months I have not been able to maintain an errection.when aroused my penis starts to swell but doesn't become fully erect as it use to.If i masturbate I will orgasm with the penis still in the semi erect state.this has started to cause problems with my wife who has now totally lost interest in sex.I am a 51 year old male who had a stroke 2 years ago but have made a full recovery. I also have suffered from RA for 10 years and take anti tnf drugs to combat this condition.despite this I am a keen weight trainer and run when no flare ups. I do get a burning sensation in the tip of my penis when I pee these days and tend to pee frequently. I can have night erections but these go when I visit the toilet in the morning. please can you advise what the problem could be without scaring me to death thank you Graham.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi Graham--have you talked to your doctor about this and has he advised against Viagra?
Customer: replied 3 years ago.
The doctor did prescribe it once but it didn't appear to have much effect on me. At present I am taking xarelto for a dot caused by flare of RA so not sure if can take viagra
Expert:  Dr. Chip replied 3 years ago.
Well, there is no interaction between Xarelto and Viagra but you may either need a stronger dose of the Viagra or you can try Cialis or Levitra. If none of those help, a urologist can prescribe a penis injection mixture of papaverine, phentolamine, atropine, and prostaglandin that is very effective for your problem. It's given with a spring-loaded applicator, doesn't hurt, and works very well for your condition
Customer: replied 3 years ago.
What is causing the problem my penis isn't,totally flaccid but won,t become fully errection for sex what is the condition
Expert:  Dr. Chip replied 3 years ago.
It's called erectile dysfunction and it's cause by not enough blood flow in the artery to your penis. It can happen to many men of your age and sometimes it can be caused by diabetes or prostate problems but quite often no other medical condition is found. That said, it sounds as though you may have benign prostatic enlargement--BPH--which can cause the peeing problem but it really doesn't have much effect on erections usually
Customer: replied 3 years ago.
How come I can have early morning erection that goes when I pee doctor
Expert:  Dr. Chip replied 3 years ago.
That still can occur--and we all have that--even with a significant erectile dysfunction problem
Dr. Chip and other Medical Specialists are ready to help you